# SDR P5CA2020031900088

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CHAFING AND DEFORM DAMAGES ON SKIN EDGE OF ELEC/ELEX ACCESS DOOR PANEL ASSY 141T6301-77.( REPAIRED DAMAGED AREA IAW EI NO T2020A52M-749, REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
